×

zbMATH — the first resource for mathematics

Representation of continuous linear operators acting in spaces of analytic functions of several variables. (English) Zbl 0582.47034
Translation from Mat. Zametki 35, No.5, 721-727 (Russian) (1984; Zbl 0567.47023).
MSC:
47B38 Linear operators on function spaces (general)
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Yu. F. Korobeinik, ?On the question of the representation of an arbitrary linear operator in the form of a differential operator of infinite order,? Mat. Zametki,16, No. 2, 277-283 (1974).
[2] S. S. Linchuk, ?On the representation of continuous linear operators acting in spaces of analytic functions,? Manuscript deposited at VINITI, No. 1798-82.
[3] G. G. Braichev and V. V. Morzhakov, ?On the applicability of partial differential operators of infinite order,? Mat. Zametki,24, No. 6, 771-777 (1978).
[4] Yu. F. Korobeinik, ?The general form of a linear functional in certain spaces of analytic functions and its applications to the theory of differential operators of infinite order,? in: Mathematical Analysis and Its Applications [in Russian], Rostov-on-the-Don (1969), pp. 116-132.
[5] V. P. Podporin, ?On the representation of linear operators in the form of differential operators of infinite order,? Sib. Mat. Zh.,17, No. 1, 148-159 (1976). · Zbl 0325.47031
[6] V. P. Podporin, ?On the question of the representation of linear operators in the form of differential operators of infinite order,? Sib. Mat. Zh.,18, No. 6, 1422-1425 (1977). · Zbl 0389.47016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.